# SDR ASMF201202004

- Difficulty date: February 5, 2012
- Submitted: February 10, 2012
- Operation: Air carrier
- Aircraft: N861AM
- Make and model: Boeing 737-83N
- Aircraft serial: 30706
- Aircraft time: 29,455 hours, 15,185 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Fseu
- Part number: 285A12002
- Part serial: D02778
- Condition: Damaged
- Location: Flap/Slat
- Part time: 1,165 hours, 526 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

CAPTAIN REPORTED THAT DURING APPROACH, FLAPS DID NOT EXTEND, FLIGHT CREW ACCOMPLISHED QRH 9.4 PROCEDURE, CONFIRMING THE FAILURE. MX REPLACED THE FLAP SLAT ELECTRONIC UNIT IAW MM 27-51-01, TESTED CORRECT.
